I saw your post and I just wanted to share some quick advice. I started with Tramadol over a year ago and about 7 months ago switched to oxycodone. I tappered off and I am on day 3 of my recovery. For the restless legs EAT BANNAS and get a Magnesium supplement, also L-Tyrosine for the fatigue. Friend me if you like, my journals and posts keep a day by day of what I've done and I am feeling a lot better on day 3. Good luck and know that you are amazing for stopping this disease inside you!!! We are all here for you!
Hi Bassman, Im hoping youll see this note and it will lead you to this page.Also if you havent done so already, add this site to favourites as it can be hard to find again on some search engines. Welcome to Tramadol refugee land!! Theres nothing to stoke my anger like yet another tale of useless,lying doctors. Its been the same for many of us here. The anger is useful though, it can ward off fear and depression and it can help us thru w/d. It sounds like youve already seen much of the worst of Tram w/d the last few days, it shouldnt get too much worse from here but watch out for anxiety attacks and 'Tram thoughts', dark stuff usually.Hang tough and read everything here and post as often as you want!
All the best. Kev.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.